Linear representations of compact topological groups.

Л. Понтрягин

Matematiceskij sbornik

  • Volume: 43, Issue: 3, page 267-272
  • ISSN: 0368-8666

How to cite

top

Понтрягин, Л.. "Linear representations of compact topological groups.." Matematiceskij sbornik 43.3 267-272. <http://eudml.org/doc/64823>.

@article{Понтрягин,
author = {Понтрягин, Л.},
journal = {Matematiceskij sbornik},
keywords = {Group theory},
language = {eng},
number = {3},
pages = {267-272},
publisher = {Tipogr. Lissnera i Sobko},
title = {Linear representations of compact topological groups.},
url = {http://eudml.org/doc/64823},
volume = {43},
}

TY - JOUR
AU - Понтрягин, Л.
TI - Linear representations of compact topological groups.
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 43
IS - 3
SP - 267
EP - 272
LA - eng
KW - Group theory
UR - http://eudml.org/doc/64823
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.